# SDR SWAA043235

- Difficulty date: November 6, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 62,773 hours, 61,159 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545766
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND 2 EACH FUSELAGE SKIN CRACKS AT BS 273, STRINGER 16L AND BS 911, STRINGER 23R.  REPAIRED SKIN SECTIONS PER EA.
